Osmotic adjustment in three succulent species of Zygophyllaceae
Version of Record online: 18 OCT 2007
© 2007 The Author
African Journal of Ecology
Volume 46, Issue 1, pages 96–104, March 2008
How to Cite
Kamel, M. (2008), Osmotic adjustment in three succulent species of Zygophyllaceae. African Journal of Ecology, 46: 96–104. doi: 10.1111/j.1365-2028.2007.00823.x
- Issue online: 18 OCT 2007
- Version of Record online: 18 OCT 2007
- (Manuscript accepted 21 June 2007)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!